Doctor insights on:
I have occasional black stool, burning pain, occasional dizziness and tiredness; Is this serious or can I just watch it?
I fainted four days ago and ever since have been experiencing hot and cold flashes, headaches, tiredness and occasional shaking. Should i be worried?
Yes: And you need to see your doctor asap before you faint and hit your head. ...Read more
I would like to see another neurologist for my ms. Would like to compare as I have only been to one. Recommendation? I have not had any recurring systems since the first diagnosis (2005) other than tiredness and occasional dizziness.
Second opinion: Glad you have been stable. But have your MRI's confirmed lack of new lesions, or absence of brain atrophy? Has your MS medication been without side effects or difficulties with compliance? Has your fatigue been successfully controlled? If no to any of the above, get a second opinion. ...Read moreSee 2 more doctor answers
Time for eye exam: Tired eyes are often a sign of either dry eyes or eye strain. Both can be related to long hours spent on a repetitive near task (like being on the computer for hours) and can also be caused by a need fro prescription glasses. Occasional blurred vision can be related to dry eyes or prescription changes also. You would be well off having an eye exam to be sure. ...Read moreSee 2 more doctor answers
Pain in elbows hands knees and legs
Tingling down left hand side of face occasionally
Symptoms come and go for months
See your physician: These symptoms may represent any number of conditions including anxiety, headache (for example, migraines), multiple sclerosis, etc. See your primary care physician for a full review of your history (be specific when you communicate your symptoms) and physical exam. http://www.cfah.org/prepared-patient/prepared-patient-articles/talking-about-symptoms-with-your-health-care-team ...Read more
On avapro Nexium (esomeprazole) ezetrol every day, can these could cause extreme muscle pain tiredness lethargy & feeling very down & depressed occasionally?
Unlikely: Anything is possible but those drugs are not "the usual suspects." you should get a comprehensive evaluation. ...Read more
My friend is ill she has a few symptoms that worry me she had fatigue nausea loss of appetite blood in stools as well as an occasional sharp pain in her left side all of the above have stopped now that she s off the morning pill except for the bloody stoo
Get it evaluated: These symptoms are relatively nonspecific and can be a component of several different conditions. It means that you need to see a doctor and have some tests run. ...Read more
Low BP and fatigue: If it is low due to medications yes. If it is low when it was previously not yes. If it has always been on low side. No. Need more history. ...Read more